i've been off the depo shot since december 2006 my periods are irregular i will have one and then 2 weeks later another one im confused on top of that im trying to concieve Confused
Did you find this post helpful?
|

User Profile
replied February 26th, 2007
Advanced Support Team
It takes quite awhile for depo to clear itself of your system. It can take many many months for it to stop really working. It is very normal to have the irregular bleeding and whatnot after stoppig it. December really wasn't all that long ago, give it a little more time hun! Good luck. Also have you been trying to concieve during your specific ovulation days? Or are you just kind of winging it? Maybe if it is timed at the right time of month (which may be hard with the way your periods are) maybe you will have a bit more success.
|
Did you find this post helpful?

User Profile
replied February 26th, 2007
Extremely eHealthy
Jaydens is right. Depo takes months to get out your system. Some women take 18 months to fully get back on track.

If you end up going on another form of birth control, make sure that your doctor talks to you about all of the side effects before starting it so that you know exactly what to expect next time. If you doctor rushes you in and out, don't be afraid to look for another who will take the time to talk about the side effects with you.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...